Alert archive / Georgia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 148, NWS Atlanta, GA

April 7, 2005Butts County, Henry County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 7, 2005, 6:35 PM EDT for Butts County, Henry County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 7, 2005, 6:35 PM EDT (22:35 UTC)
Expired
Apr 7, 2005, 7:00 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Butts County, GA, Henry County, GA

The radar

The Atlanta radar (KFFC), 53 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.6 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2005-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2005-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 421 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
673 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
421 m²/s²
0-3 km storm-relative helicity
514 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 072236
SVRFFC
GAC035-151-072300-
/O.NEW.KFFC.SV.W.0148.050407T2235Z-050407T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 PM EDT THU APR 7 2005

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BUTTS COUNTY IN CENTRAL GEORGIA
  HENRY COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 700 PM EDT

* AT 629 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
  STORM WAS LOCATED NEAR JENKINSBURG...AND MOVING NORTHEAST AT 20
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  JACKSON...LOCUST GROVE AND FINCHERVILLE.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3326 8403 3335 8417 3352 8404 3349 8402
      3349 8395 3342 8392 3339 8388 3336 8389
      3325 8399

$$
1 follow-up statement
000 
WWUS52 KFFC 072250
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 PM EDT THU APR 7 2005

GAC035-151-072300-
/O.CAN.KFFC.SV.W.0148.000000T0000Z-050407T2300Z/
BUTTS-HENRY-
650 PM EDT THU APR 7 2005

...THE SEVERE THUNDERSTORM WARNING FOR HENRY AND BUTTS COUNTIES IS 
CANCELLED...

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE 
SEVERE WEATHER. HOWEVER...GUSTY WINDS UP TO 35 MPH...VERY HEAVY 
RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3326 8403 3335 8417 3352 8404 3349 8402
      3349 8395 3342 8392 3339 8388 3336 8389
      3325 8399

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 5:30 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Apr 7, 5:30 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT THU APR 7 2005

.SHORT TERM...
WITH THE BREAKS IN CLOUDS THIS AFTERNOON TEMPERATURES HAVE WARMED
TO THE CONVECTIVE TRIGGER TEMPERATURES AND COMBINED WITH THE COLDER
TEMPERATURES ALOFT ASSOCIATED WITH THE UPPER LOW...NUMEROUS SHOWERS
AND THUNDERSTORMS HAVE FORMED OVER NORTHWEST AND WEST CENTRAL
GEORGIA. EXPECT THIS TREND TO CONTINUE FOR REST OF AFTERNOON AND MAY
HAVE SOME ISOLATED SEVERE WITH MAINLY HAIL BUT PROBABLY NOT ANY
LARGER THAN PENNY SIZE. THERE HAVE BEEN SOME REPORTS OF COLD AIR
FUNNELS IN NORTHERN ALABAMA SO THIS IS ALSO A POSSIBILITY IN
NORTHWEST GEORGIA. CONVECTION SHOULD GRADUALLY DIMINISH THIS EVENING
AS SURFACE TEMPERATURES COOL BUT WITH A CHANCE OF SHOWERS CONTINUING
THE REST OF THE NIGHT.

THE COLD CORE OF THE UPPER LOW (500 TEMP NEAR -18C) DRIFTS ACROSS
CENTRAL GEORGIA ON FRIDAY. SUFFICIENT MOISTURE PRESENT FOR MORE
SHOWERS AND WITH ISOLATED THUNDERSTORMS AGAIN IN THE AFTERNOON. GFS
HAS LIFTED INDEX SLIGHTLY NEGATIVE FRIDAY AFTERNOON ALTHOUGH NAM
NOT QUITE AS UNSTABLE.

MODELS ARE IN GOOD AGREEMENT ON MOVING THE UPPER LOW OFF THE CAROLINA
COAST ON SATURDAY WITH DRY WEATHER RETURNING FOR THE WEEKEND. WITH
FAIR AMOUNT OF SUNSHINE TEMPS SHOULD MAKE IT INTO THE 70S MOST OF CWA
BOTH SATURDAY AND SUNDAY.

.LONG TERM...
NEXT ROUND OF PRECIPITATION SHOULD ARRIVE IN THE CWA LATER MONDAY
NIGHT AND TUESDAY AS ANOTHER UPPER LOW DIGS INTO THE SOUTHWESTERN
STATES BY SUNDAY THEN STARTS KICKING OUT ACROSS THE PLAINS MONDAY
AND TUESDAY. MODELS ARE HANDLING THIS LOW DIFFERENTLY WITH THE UKMET
AND ECMWF KICKING IT OUT MORE TOWARD THE NORTHEAST INTO THE MID
MISSISSIPPI VALLEY WHILE THE GFS/DGEX TAKING A SIMILAR TRACK TO THE
ONE CURRENTLY IN THE SOUTHEAST. WILL GENERALLY ACCEPT A COMPROMISE
ON THIS ONE ALTHOUGH EITHER SOLUTION WILL BRING PRECIPITATION TO THE
AREA BY MIDWEEK.
&&

.AVIATION...
UPPER LOW OVER TENNESSEE VALLEY WILL CONTINUE TO DRIFT SOUTHEAST OVERNIGHT
...REACHING CENTRAL GEORGIA FRIDAY MORNING. WIDESPREAD SHOWERS AND
SCATTERED THUNDERSTORMS CAN BE EXPECTED OVER MUCH OF NORTH AND
CENTRAL GEORGIA THROUGH FRIDAY MORNING...WITH CHANCES LESSENING
FRIDAY AFTERNOON AS THE LOW BEGINS TO MOVE EAST OF THE AREA.

CEILINGS...LOOK FOR WDSPRD MVFR CIGS TO DVLP AS SHOWERS AND
THUNDERSTORMS SPREAD ACROSS THE AREA THIS EVENING. COULD SEE
CIGS LOWER INTO IFR RANGE MAINLY AFTER MIDNIGHT.
VSBYS...GENERALLY 3 TO 5 MILES IN SHOWERS...AOB 1 MILE IN TSTMS.
WINDS...STARTING TO SEE WINDS TURN SW TO W OVER WESTERN SECTIONS OF
STATE AND EXPECT SE TO S WINDS OVER EAST SECTS TO TURN BY 00Z AS
BOUNDARY WORKS IT WAY ACROSS THAT AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         54  68  51  71 /  60  60  20   5
ATHENS          53  70  50  70 /  60  60  30   5
GAINESVILLE     54  67  50  71 /  60  70  30  10
ROME            55  68  49  75 /  60  60  20  10
COLUMBUS        56  70  56  74 /  40  50  10   5
MACON           55  72  53  75 /  30  50  20   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
GA...NONE.

&&

38/49
Hazardous weather outlook, Apr 7, 11:34 AM EDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1134 AM EDT THU APR 7 2005

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081006-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1134 AM EDT THU APR 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY.

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND
EVENING...

.SYNOPSIS...
AN UPPER LEVEL LOW WILL BE MOVING INTO THE AREA BY TONIGHT. THE COLD
AIR ASSOCIATED WITH THIS LOW ALONG WITH AN APPROACHING FRONTAL SYSTEM
WILL BRING INCREASINGLY UNSTABLE AIR TO NORTH AND CENTRAL GEORGIA.

.PRIMARY HAZARD...
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE AFTER NOON TODAY. SOME OF
THESE THUNDERSTORMS MAY BECOME SEVERE...WITH THE PRIMARY THREAT LARGE
HAIL. SOME DAMAGING WINDS ARE ALSO POSSIBLE OVER WEST CENTRAL
GEORGIA.

.DISCUSSION...
ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON...
ACROSS PARTS OF NORTH AND CENTRAL GEORGIA...AS DAYTIME HEATING WILL
COMBINE WITH INCREASING LOW LEVEL MOISTURE AND COLD AIR ALOFT. THIS
WILL LEAD TO GREATER INSTABILITY. DEWPOINTS ARE EXPECTED TO RISE INTO
THE UPPER 50S TO LOWER 60S. CAPE WILL BE INCREASING TO AROUND 1000.
THIS WILL LEAD TO ISOLATED SEVERE THUNDERSTORMS...WITH
HAIL TO THE SIZE OF DIMES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR
WEATHER CONDITIONS...AND BE READY FOR POSSIBLE ACTIVATION.

.DAY TWO THROUGH DAY SEVEN...FRIDAY THROUGH WEDNESDAY.
ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY. OTHERWISE
NO HAZARDOUS WEATHER IS EXPECTED.

&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

In the hours before

Special weather statement, Apr 7, 4:38 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
438 PM EDT THU APR 7 2005

GAZ033-044-072115-

438 PM EDT THU APR 7 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN FULTON COUNTY UNTIL 515 PM EDT...

AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM WEST OF EAST POINT TO FAIRBURN...MOVING NORTHEAST
AT 20 MPH.

LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS STORM. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 7, 5:02 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 PM EDT THU APR 7 2005

GAZ080-091-092-072145-

502 PM EDT THU APR 7 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN SCHLEY...TAYLOR AND
MARION COUNTIES UNTIL 545 PM EDT...

AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
THUNDERSTORMS OVER NORTHERN WEBSTER COUNTY AND NEAR BUENA
VISTA...MOVING NORTHEAST AT 20 MPH.  THESE STORMS ARE CAPABLE OF
PRODUCING ONE-QUARTER INCH HAIL.

SEVERE THUNDERSTORM CRITERIA...WHICH IS THREE-QUARTER INCH HAIL OR
DAMAGING WIND GUSTS OF 58 MPH OR HIGHER...ARE NOT EXPECTED WITH THESE
STORMS.
Special weather statement, Apr 7, 5:29 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT THU APR 7 2005

GAZ014-022-033-034-045-055-072215-

529 PM EDT THU APR 7 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 30 TO 40 MPH WINDS
IN CLAYTON...DEKALB...GWINNETT...FORSYTH...DAWSON AND FULTON COUNTIES
UNTIL 615 PM EDT...

AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A LINE
OF STRONG THUNDERSTORMS FROM NORTHWEST OF CUMMING TO SOUTHWEST OF
RIVERDALE...MOVING NORTHEAST AT 20 MPH.

LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THESE STORMS. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY. HEAVY RAINFALL ASSOCIATED WITH THESE
STORMS WILL CAUSE PONDING OF WATER ON ROADWAYS AND OTHER LOW LYING
AREAS...AND RISING WATER ON SMALL CREEKS AND STREAMS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 7, 6:05 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 PM EDT THU APR 7 2005

GAZ009-015-016-023-034-035-046-047-072245-

605 PM EDT THU APR 7 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 30 TO 40 MPH WINDS
IN ROCKDALE...WALTON...BARROW...GWINNETT...HALL...LUMPKIN...WHITE AND
TOWNS COUNTIES UNTIL 645 PM EDT...

AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A LINE
OF STRONG THUNDERSTORMS FROM NORTH OF DAHLONEGA TO SOUTHWEST OF
CONYERS...MOVING NORTHEAST AT 20 MPH.

RAINFALL AMOUNTS OF UP TO AN INCH CAN BE EXPECTED WITH THESE STORMS
OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL
MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 7, 6:10 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 PM EDT THU APR 7 2005

GAZ042-072245-

610 PM EDT THU APR 7 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 30 TO 40 MPH WINDS
IN CARROLL COUNTY UNTIL 645 PM EDT...

AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
STRONG THUNDERSTORM WEST OF WHITESBURG...MOVING NORTHEAST AT 15 MPH.

RAINFALL AMOUNTS UP TO AN INCH CAN BE EXPECTED WITH THIS STORM OVER
THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY
REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 7, 6:28 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 PM EDT THU APR 7 2005

GAZ043-072300-

628 PM EDT THU APR 7 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 30 TO 40 MPH WINDS
IN DOUGLAS COUNTY UNTIL 700 PM EDT...

AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM SOUTHWEST OF DOUGLASVILLE...MOVING NORTHEAST AT 20
MPH.

RAINFALL AMOUNTS UP TO 1 INCH CAN BE EXPECTED WITH THIS STORM OVER THE
NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 5:11 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Polk39 min
Apr 7, 5:12 PM EDTSevere Thunderstorm WarningFFCSchley, Taylor63 min
Apr 7, 5:29 PM EDTSevere Thunderstorm WarningFFCMacon46 min
Apr 7, 6:10 PM EDTSevere Thunderstorm WarningFFCTroup35 min
Apr 7, 6:32 PM EDTSevere Thunderstorm WarningFFCPeach47 min
Apr 7, 6:49 PM EDTSevere Thunderstorm WarningFFCHouston, Macon71 min
Apr 7, 6:58 PM EDTSevere Thunderstorm WarningFFCNewton32 min
Apr 7, 7:12 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson40 min
Apr 7, 7:18 PM EDTSevere Thunderstorm WarningFFCWalton30 min
Apr 7, 7:22 PM EDTSevere Thunderstorm WarningFFCMeriwether38 min
Apr 7, 7:28 PM EDTSevere Thunderstorm WarningFFCHenry, Spalding47 min
Apr 7, 7:45 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Oconee30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.